Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from hair loss, hair thinning. Using mintop gel, scalp irritation. Continue usage?

my Doctor had adviced me to use Mintop 2% along with a daily medicine before two years,at that time i used it for hardly 2-3 months.........and now i have again started using Mintop 2% as my hairs are becoming thin...but now sometimes I feel irritation after applying it......why is so?.....should i continue using it...will i get any advantage..?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Minoxidil solution contains propylene glycol as a carrier. Propylene glycol is mainly resposible for allergic reactions of scalp like burning, redness, itching etc. Incase of skin irritation with minoxidil solution, one can try using minoxidil foam as its less messy to apply and doesn't irritate the scalp. To gain good results with minoxidil at least 3 to 6 month of application is required. It is also necessary to know the underlying cause of hair fall then only an optimum treatment can be prescribed. For the same, consult a dermatologist. Self prescription can be harmful at times. Take care.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor